# SDR Y2PA96013

- Difficulty date: March 27, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N194US
- Make and model: Doug DC-9-15F
- Aircraft serial: 47016
- System (JASC): 3414 · Airspeed/Mach Indicator
- Part: Airspeed Ind
- Part number: B020081104
- Condition: Inoperative
- Location: Rt Cockpit
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YIP - NR 1 FIRST OFFICERS AIRSPEED INDICATOR INOP.  DUPLICATED MALFUNCTION, REMOVED AND REPLACED FIRST OFFICERS AIRSPEED INDICATOR.  SYSTEM OPERATIONAL CHECKS GOOD IAW DC9 MM CHAPTER 34-10-01.  (M)
